Lambek's categorical proof theory and läuchli's abstract realizability

Journal of Symbolic Logic 57 (1):200-230 (1992)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275186
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,317
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Linear Läuchli Semantics.R. F. Blute & P. J. Scott - 1996 - Annals of Pure and Applied Logic 77 (2):101-142.
A Categorical Semantics for Polarized.Masahiro Hamano & Philip Scott - 2007 - Annals of Pure and Applied Logic 145 (3):276-313.

Add more citations

Similar books and articles
Added to PP index

Total downloads
16 ( #335,708 of 2,224,469 )

Recent downloads (6 months)
3 ( #180,515 of 2,224,469 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature